# SDR AALA202404043238

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111150200
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LOWER FRAMING HAS CRACKED FITTING AT FR 9 AND +Y1000. REPLACED FITTING PER SRM 51-72-11.
